Czechoslovak Mathematical Journal

Vol. 48, No. 3, 1998 · Contents

Beloslav Riecan:
On the extension of $D$-poset valued measures

D. Opris, I. D. Albu:
Geometrical aspects of the covariant dynamics of higher order

Ram U. Verma:
Generalized variational inequalities and associated nonlinear equations

Manabu Naito:
An asymptotic theorem for a class of nonlinear neutral differential equations

Fuji Zhang, Zhibo Chen:
Interpolation theorem for a continuous function on orientations of a simple graph

Hans-Peter A. Kunzi, Eliza Wajch:
On $\sigma$-discrete Borel mappings via quasi-metrics

Yusuf Karakus:
Best simultaneous $L_p$ approximations

Efstathios Giannakoulias:
Extension of vector measures

V. Koubek, J. Sichler:
Equimorphy in varieties of distributive double $p$-algebras

Francisco Martin Cabrera:
Almost hyper-Hermitian structures in bundle spaces over manifolds with almost contact $3$-structure

Beloslav Riecan, Marta Vrabelova:
The Kurzweil construction of an integral in ordered spaces

Jan Jakubik:
On archimedean $MV$-algebras

Catalin Tigaeru:
Variational equations along integral curves of a projectable system of vector fields

Jan Jakubik:
Complete generators and maximal completions of $MV$-algebras

[Contents of Czechoslovak Mathematical Journal]